Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Implanon removed. Trying to conceive. Having light pink discharge. What could it be?

I had my implanon removed over two weeks ago and have been actively trying to conceieve. I had it in for the full 3 years, with no periods, only spotting here and there. I now have a very light pink almost a discharge , but its not thick, very thin/lght. I took a pregnancy test 3-4 days ago and it said neg, which I wasn t really expecting anything yet. The discharge is not heavy enough for a tampon . a light panty liner does the trick. what could it be? I am 22y/o causcasion weigh 140 and 5 8 . Thanks, Erica
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi thanks for the query.

This discharge may be mid-cycle discharge or due to some infection.If you have itching, irritation or foul smelling discharge then chances of infection are more.In that situation, you should take antibiotic pessaries after proper prescription. I don't see any advantage of pregnancy test so early.

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor